# SDR UALA2010111704259

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 45,709 hours, 5,440 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Saturated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AT DOOR LEFT, SEAT 45ABC THROUGH 54ABC AND LEFT CORNER OF AFT GALLEY ARE INOP.  FOUND WET UNDER MAT NEAR LEFT CORNER OF GALLEY.
